# SDR DALA2021081804792

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,853 hours, 14,953 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 MAINTENANCE FOUND NO.2 PYLON ACCESS PANEL 426BR CUT OUT CRACK. CORRECTIVE ACTION: REPAIRED PER SRM 54-53-01. (LP 1913825)
